Ask the Doctors March 2010 Issue

Ask The Doctors: March 2010

Your concerns about taking numerous drugs—a situation doctors refer to as "polypharmacy"—are well-founded. The more medications one takes, the greater the chance of experiencing side-effects. The possibility of drug-to-drug interactions is also multiplied. Your pharmacist or physician can screen for such interactions with readily-available computer programs. If you’re not sure if this has been done, ask.

To continue reading this article you must be a paid subscriber.

Subscribe to Heart Advisor

Get the next year of HEART ADVISOR for just $20. That's a savings of $19 off the regular rate.

With your paid subscription you will receive unlimited access to all of our online content. That is over a decade of previous issues from Cleveland Clinic, the hospital rated #1 in cardiac care by U.S. News & World Report - free of charge.

Subscriber Log In

Forgot your password? Click Here.

Already subscribe but haven't registered for all the benefits of the website? Click here.